Strict dissipativity and asymptotic stability of digital filters in direct form with saturation nonlinearity

Full text for this resource is not available from the Research Repository.

Ahn, CK and Shi, Peng ORCID: 0000-0001-8218-586X (2016) Strict dissipativity and asymptotic stability of digital filters in direct form with saturation nonlinearity. Nonlinear Dynamics, 85 (1). 453 - 461. ISSN 0924-090X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36649
DOI https://doi.org/10.1007/s11071-016-2698-0
Official URL https://link.springer.com/article/10.1007/s11071-0...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords digital filters; dissipativity criterion; linear matrix inequality
Citations in Scopus 8 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login